# SDR 2007UALA02985

- Difficulty date: August 2, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 63,017 hours, 10,346 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Condition: Inadequate
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING SLIDE INFLATION CYLINDER IS INADEQUATE.    REPLACED SLIDE INFLATION CYLINDER TO ACCOMPLISH COA 616942.  ALSO FOUND COLLAPSED INFLATION HOSE DUE TO HYD FLUID CONTAMINATION.  CHECKED OK FOR SERVICE.
